I am a vvery depression prone girl, very sentimental and emoyional. recently my Neurophysician prescribed me with Tryptomer and Ciplactin as I also got slightly anorexic but I took it only for a week. Its been more than a month and I have noticed palpitations, chest discomfort with average pulse rate of 98/minute. My doctor has suggested me to get an eco cardiograph done. what should I do and what are the possible reasons for such a irregular pulse rate?
24 Feb 2010
My advice is this. Get the Echo done. It is a painless test that will be able to help your Doctor diagnose a problem that my be occuring with your heart while under stress that is of course if he is doing a STRESS echo. There are several types of echocardiograms and diagnostic test that can give your doctor a great deal of information about your heart. If your doctor is recommending it DO IT. You will not be sorry and more than likely if you do have a cardiac condition your Doctor can treat it with medication Hope this helps. Good Luck
25 Feb 2010
After you have the tests done and if the migraines persist talk it over with your physician the possibility that when you have anxiety, could the blood flow to your brain become restricted. If so I do know some people that use Plavix to thin out the blood, when the arteries clamp off the blood flow, the blood flow will continue as normal.
25 Feb 2010
hi after you have had your test ask your doctor if you might have mitri valve prolaspe it's common in females and it can cause some of the symptoms you talk about also ask if you might have some anxiety problems with your depression i have mvp ,depression,anxiety and migraines there are medications that can help you. missy2
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... know if anyone has been through it the recovery time and if they used a cows valve or machincal valve??
1 answer • 10 Aug 2009
I´m 30 years old, weight 130 lbs., I take Nadolol 20mg for the treatment of Mitral Valve Prolapse/Arythmia and I started taking today a herbal ...
1 answer • 10 Feb 2010
... with Prolapse Mitral valve.. I get cold sweats, tremors and its really annoying
1 answer • 18 Feb 2010
I have mitral and tricuspid valve prolapse and my doctor prescribed me Bystolic, I do not have high blood pressure but was wondering how it affected ...
2 answers • 21 Feb 2012
For about 2 years now I have been having symptoms of fluttering heart and heavy heart beat but have not given any attention to it because it would ...
1 answer • 7 Aug 2012